# SDR SWAA2024060798912

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,056 hours, 30,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MAIN FLAP DELAMINATED AT OB WEDGE PANEL.  REMOVED LH IB MAIN FLAP OB WEDGE PANEL IAW CMM 57-53-05.  RE-INSTALLED LT MAIN FLAP OUTBOARD WEDGE PANEL PER CMM 57-53-05 AND COMPLIED WITH TEMPORARY REPAIR OF DELAMINATED DAMAGE PER EA 21-157-01555 (REF TTG8Q00TTKP9).
